Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
MATHEMATICS OF COMPUTATION Volume 00, Number 0, Pages 000000
 

Summary: MATHEMATICS OF COMPUTATION
Volume 00, Number 0, Pages 000­000
S 0025-5718(XX)0000-0
IMPLICIT­EXPLICIT MULTISTEP METHODS
FOR NONLINEAR PARABOLIC EQUATIONS
GEORGIOS AKRIVIS
Abstract. Implicit­explicit multistep methods for nonlinear parabolic equa-
tions were recently analyzed in [2, 3, 1]. In these papers the linear operator of
the equation is assumed time-independent, self-adjoint and positive definite;
then, the linear part is discretized implicitly and the remaining part explicitly.
Here we slightly relax the hypotheses on the linear operator by allowing part
of it to be time-dependent or nonself-adjoint. We establish optimal order a
priori error estimates.
1. Introduction
Let T > 0, u0
H, and consider the initial value problem of seeking u : [0, T]
D(A) satisfying
(1.1)
{
u

  

Source: Akrivis, Georgios - Department of Computer Science, University of Ioannina

 

Collections: Computer Technologies and Information Sciences